MathSciNet Relay Station
MathSciNet bibliographic data
MR1380951 (97b:20070) 20G20 (20C15 22E15)
Larsen, Michael On the conjugacy of element-conjugate homomorphisms. II. Quart. J. Math. Oxford Ser. (2) 47 (1996), no. 185, 73–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement